# SDR DALA2025081806165

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 57,897 hours, 29,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR IS DIFFICULT TO ARM ON THE GROUND.  MULTIPLE ATTEMPTS TO HAVE SLIDE LIGHT STAY ILLUMINATED.  ONCE AIRBORNE, DOOR STAYS ARMED.  PERFORMED SEVERAL DOOR ARM PROCEDURES ON GROUND ON R1 DOOR WITH NO DISCREPANCY NOTED. OK FOR SERVICE. (6914280)
